Universidad Complutense de Madrid
E-Prints Complutense

Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion

Impacto

Downloads

Downloads per month over past year

Coste, M. and Puente Muñoz, María Jesús de la (2001) Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion. Journal of Pure and Applied Algebra, 162 (1). pp. 23-35. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

153kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404900001110


URLURL Type
http://www.sciencedirect.comOrganisation


Abstract

We correct a previously published theorem by proving a criterion to decide whether the fibration given by a real polynomial function f : R-2 --> R is locally trivial at infinity. The algorithmical nature of this criterion provides a test that can be applied to any real polynomial f.


Item Type:Article
Uncontrolled Keywords:Fibration; Real polynomial function; Values at infinity; algorithm criterion
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17545
Deposited On:21 Dec 2012 11:22
Last Modified:25 Jun 2018 11:32

Origin of downloads

Repository Staff Only: item control page